# SDR 2006UALA00036

- Difficulty date: January 7, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 727 FRAME IS CRACKED JUST ABOVE STR 14 RT.  REMOVED DAMAGE FABRICATED 2 EACH ANGLE AND FILLER REF AAR EA-I050353 AND UAL EVA #UA-EVA-6 0008 AND INSTALLED.
